# SDR SWAA2023051728476

- Difficulty date: April 17, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N8534Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63578
- Aircraft time: 19,732 hours, 9,539 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FWD O/B SIDE #3 FLAP TRACK AFT FAIRING PANEL (532CL) CRACKED CORRECTION TO PANEL: (542CL)<[01] REMOVED AND REPLACED AT FWD O/B SIDE #3 FLAP TRACK AFT FAIRING PANEL (532CL) IAW AMM 20-50-11-201-NG;[02] UPDATED MEASUREMENT TABLE;[03] PANEL REPLACED PER SRM 51-10-02-0G-0 STEP 9 (REPLACEMENT OF THE PART). FINAL INSTALL OF PANEL WILL BE ON FAULT #TTG8Q00J56VS;[04] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.;[05] EDITED WORK CAPTURE CORRECT PANEL IS PANEL 542CL NOT 532CL;[06] VERIFIED EDITED WORK CAPTURE CORRECT PANEL IS PANEL 542CL NOT 532CL
